# SDR MASA2012032734627

- Difficulty date: March 26, 2012
- Submitted: March 27, 2012
- Operation: Air carrier
- Aircraft: N935LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15035
- Aircraft time: 17,503 hours, 14,376 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: SH6903714217
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE SKIN IS CHAFED JUST FORWARD OF FS 913.00 AT STRINGER 27.  DAMAGE IS APPROX .500 LONG BY .300 WIDE, AND .022 DEEP.  PERFORMED A MAJOR REPAIR TO THE FUSELAGE SKIN AT FS 913.00 ON STRINGER 27 BY BLENDING OUT THE DAMAGE IAW BOMBARDIER INC (REO) 670-53-00-014 REV.
